FROM STEIN IDENTITIES TO MODERATE DEVIATIONS
Chen, Louis H.Y.
|Source||Annals of Probability , v. 41, (1), January 2013, p. 262-293|
|Summary||Stein's method is applied to obtain a general Cramer-type moderate deviation result for dependent random variables whose dependence is defined in terms of a Stein identity. A corollary for zero-bias coupling is deduced. The result is also applied to a combinatorial central limit theorem, a general system of binary codes, the anti-voter model on a complete graph, and the Curie-Weiss model. A general moderate deviation result for independent random variables is also proved.|
View full-text via DOI
View full-text via Web of Science
View full-text via Scopus